loading, one second please...

Dollar General Nite Time Cold/Flu Is Cheaper Cold Relief

Reviewing: Dollar General Healthsense Nite Time Cold/Flu Relief  |  Rating:
uaezarb By uaezarb on
Badge: Publisher | Level: 14 | Treatments Expertise:
Image for Dollar General Nite Time Cold/Flu is cheaper cold relief

I use a lot of Dollar General Medicines that are comparable to brand name products. This nite-time cold and flu medication has the same active ingredients as Vicks Nyquil and works the same for a lot less money.

The active ingredient in this medicine are Acetaminophen 550 mg (pain reliever/fever reducer, Dextromethorphan HBr 15mg (Cough suppressant) and Doxylamine succinate 6.25 mg (Antihistamine).

The dosage is 2 Tbsp every 6 hours. Do not give to children under the age of 12 and don't take more than 4 times in a 24 hr. period.

Some medicines can have a pretty bad taste, but this one has a cherry flavoring that is pretty good, so it's not too hard to swallow. The bottle comes with a handy plastic cup on the lid with markings for tsp and one and two tablespoon markings for easy dose measuring. The top has a child-proof cap that is easy for an adult to open.

This usually relieves my mild cold and flu symptoms like fever, coughing, sneezing and runny nose and helps me sleep better. I use this at bedtime, since it will make you drowsy. I use the daytime formula during the day so I don't have to worry about being sleepy at work.